Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Splotchy Rash On Arms And Stomach

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

... Dosage Form/Administration Enfuvirtide comes in powder form that is mixed with sterile water and is injected under the skin using a needle-free injection device. Enfuvirtide should be injected in the skin of the abdomen, upper arm, or the front of the thigh. Individuals should alternate enfuvirtide injections among these three places. Enfuvirtide should not be injected in places where large nerves course close to the skin. Individuals...
Ask the Experts

Rash from Atripla after 1 year?

I have been taking Atripla for 14 months. I am currently undetectable and my CD4's are at 281. I didn't experience the rash that sometimes comes along with this drug initially. I have had a rash on my stomach, legs and arms for almost 2 weeks. The...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...A rash directly related to Atripla (most often efavirenz component) would rarely develop > 3-6 months after starting so most likely Read more »

extreme rash on atripla

I have been on atripla for about 12+ months. Recently, I have been taking numerous decongestants for cold symptoms (robitussen, dayquil, generic claritan, benedryl)but have developed an extreme rash over back, chest, stomach, arms and upper legs. ...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Thank you for your post.If you've been on Atripla for a year already (without rash), I'd think that it would be distinctly unusual for you to develop a new drug rash.On the other hand, if you've recently ingested Read more »

epidermis rash

Hiya Doc!I recently started lexiva along with truvada. On the 3rd day, my chest & shoulders developed a rash with the rest of my body stomach down and my arms developing what looked like little red pepper spots. Now it's the 7th day out and the...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...what you should have done, but also what you should still do and without any further delay. I can't tell you how long your rash will last, as I can't diagnose the exact cause or severity over the Internet. Rashes need to be seen. If indeed this... Read more »

Altripla = Rash?

I have been taking Atripla for 10 days. I developed a very noticeable rash on day 9 but am concerned it might something else...would the medication affect me 9 days into the treatment? I would assume if I were to have side effects such as the rash...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Thanks for your post.Rash is not an uncommon reaction to efavirenz (one of the three components of Atripla)- in many situations, the rash is mild and can Read more »
Articles
AIDS InfoNet

Taking Current Antiretroviral Drugs

...4, 1x/day) Videx-EC: 1 pill daily; patients over 60 kg/132 lbs; 250 mg if below Chew or dissolve in water; take on empty stomach; not within 1 hour of indinavir or 2.5 hours of ritonavir. Diarrhea, pancreatitis, abdominal pain, neuropathy,... Read more »
AIDS InfoNet

Side Effects

...youcould have higher blood levels and maybe more side effects. Some side effects become worse if the drug is taken on an empty stomach. Others may increase if the drug is taken with fatty food or drink such as whole milk. Each medication comes... Read more »
The Well Project

Side Effects of HIV Drugs

...medications, HIV drugs can cause side effects. In most cases, the side effects of HIV drugs are mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...pain in the hands, arms, feet, or legs; chills; ear, nose, or throat problems; fever; muscle aches; nausea; pale skin; severe stomach pain; skin rash; unusual tiredness or weakness; vomiting; or yellow eyes or skin. Individuals should tell a... Read more »
Connect With Others

ARS rash and symptoms?!

Posted by worriedsic, 1 Reply
...ever experienced. No fluid came up... I was just shooting meat out of my mouth. Lasted until there was no more meat in my stomach, and I staggered back to bed. The next part is what has me worried. Although I don't remember if it was the... Read more »

rash on upper arms

Posted by Anonymous, 1 Reply
...Hi all- I have a quick question..I know you'll help since you are all so informative! My upper arms are kind of blotchy red, and have quite a few little red pimples on them...there is no itching. I noticed this about 2 months Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...rash. Like...itch till I give myself bruises type of rash!!! Its mostly right around where the band of my bra sits, under my arms in my armpits and on my thighs (thats where I bruised from the itching)!!! I've had NO fevers. No swollen glands.... Read more »

rash symptom

Posted by Anonymous
...Does anybody know if the only symptom of ARS could be a rash? I have an itchy rash on my stomach, back, legs, chest and arms but it is worse on my stomach. I have no other symptoms and have had the rash for nearly a week now. Read more »